# SDR SWIA201025261

- Difficulty date: November 30, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 25,350 hours, 33,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT IS INOPERATIVE.  (FLT 1052)  RELAMPED EMERGENCY LIGHT.
